# SDR 97424

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 2777976
- Condition: Corroded
- Location: Bs 965-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 965 TO 996 RT LAV FLOOR CUSP ANGLE CORRODED.  MAINT REPAIRED IAW SRM 53-05 FIG 25.
